# SDR 06FDEA1056

- Difficulty date: March 14, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 36,207 hours, 24,483 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREVIOUS REPAIR INSTALLED AT FUSELAGE RIGHT HAND SIDE AT FR 20 TO FR 20, FS 1446 TO FS 1446, STR 36 TO STR 40, AND FWD LOWER SIDE OF FWD CARGO DOOR CUTOUT.  UNABLE TO DETERMINE APPROVED REPAIR DATA AT TIME OF AIRCRAFT INSPECTION NEED EVALUATION FOR MAJOR/MINOR CLASSIFICATION AND APPROVED REPAIR DATA. REPAIRED PER SRM 53-13-13 FIG. 201 SHEET 1  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR
